Acta Mathematica, 1984, Volume 153

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] Sur le prolongement des courants positifs fermés

Hassine El Mir Faculté des sciences et techniques de Monastir, Tunisie

TBD mathscidoc:1701.331647

Acta Mathematica, 153, (1), 1-45, 1983.3
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 435 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the vanishing of and spanning sets for Poincaré series for cusp forms

Irwin Kra State University of New York at Stony Brook, Long Island, NY, USA

TBD mathscidoc:1701.331648

Acta Mathematica, 153, (1), 47-116, 1983.1
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 679 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The index theorem for topological manifolds

Nicolae Teleman State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331649

Acta Mathematica, 153, (1), 117-152, 1982.12
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 776 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The Heights theorem for quadratic differentials on Riemann surfaces

Albert Marden Forschungsinstitut für Mathematik ETH Zürich, Switzerland Kurt Strebel Universität Zürich, Zürich, Switzerland

TBD mathscidoc:1701.331650

Acta Mathematica, 153, (1), 153-211, 1982.11
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 764 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Actions of compact abelian groups on semifinite injective factors

V. F. R. Jones University of California, Los Angeles, CA, USA M. Takesaki University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331651

Acta Mathematica, 153, (1), 213-258, 1982.6
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 692 downloads ] [ 0 comments ] [ Cited by 28 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups

Dennis Sullivan I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331652

Acta Mathematica, 153, (1), 259-277, 1981.3
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 759 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] $L$^{$p$}and mean value properties of subharmonic functions on Riemannian manifolds

Peter Li Purdue University, West Lafayette, IN, USA Richard Schoen University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331653

Acta Mathematica, 153, (1), 279-301, 1983.8
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 730 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Erratum to: On elliptic systems in$R$^{$n$}

Robert B. Lockhart University of Notre Dame, Notre Dame, IN, USA Robert C. McOwen Northeastern University, Boston, MA, USA

TBD mathscidoc:1701.331654

Acta Mathematica, 153, (1), 303-304, 1984.12
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 291 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved